34 yo male. type 2 diabetes. one eye totally blind. other eye small center of vision being preserved with monthly injections of Lucentis. Just put on insulin. told that as glucose levels decrease due to insulin, lucentis will become less effective and finally total blindness will occur. Choice: lose a limb to neuropathy or lose all sight. Please discuss or advise. thank you.
What is Interaction of Lucentis with Lantus, Humalog?
- 12 Mar 2013 by 1jashep
- 12 Mar 2013
- humalog, lantus, lucentis, diabetes, type 2, glucose, insulin, interaction, injection, vision, male
Added 12 Mar 2013:
More current meds detail: Lantus begun at 45 units/day (before bedtime); Humalog begun 10 units before each meal and additional units depending on blood sugar reading.
Other meds are: crestor, 40 mg; glipizide 10mgs/2xday;lisinopril 30 mgs/day;metformin 1000 mgs./ day cinnamon 1000mgs 2x day.
If it was just the choice of losing a limb or eye sight, it would be an easy choice for me, but its not just a limb, its kidneys and heart too. I don't understand why the glucose level makes a difference in how the drug helps. Perhaps your dr could explain it to you. You are pretty young to be having these problems already. Do you see an endocrinologist?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jul 2011 • 2 answers
Posted 15 Mar 2012 • 1 answer
Posted 27 Nov 2014 • 1 answer
Posted 10 Aug 2016 • 0 answers
Posted 14 Sep 2016 • 1 answerFAQ by Drugs.com